Volume 26, 2020
|Number of page(s)||19|
|Published online||25 June 2020|
Principal eigenvalues of fully nonlinear integro-differential elliptic equations with a drift term
Departamento de Matemática, Universidad Técnica Federico Santa María Casilla V-110, Avda. España,
1680 – Valparaíso, Chile.
2 CONICET Departamento de Matemática, FCEyN UBA Ciudad Universitaria, Pab I (1428) Buenos Aires, Argentina.
3 Department of Mathematics, Jiangxi Normal University Nanchang, Jiangxi 330022, PR China.
* Corresponding author: firstname.lastname@example.org
Accepted: 30 December 2019
We study existence of principal eigenvalues of a fully nonlinear integro-differential elliptic equations with a drift term via the Krein–Rutman theorem and regularity estimates up to boundary of viscosity solutions. We also show simplicity of eigenfunctions in the viscosity sense by using a nonlocal version of the ABP estimate and a “sweeping lemma”.
Mathematics Subject Classification: 35J60 / 47G20 / 35P30
Key words: Principal eigenvalue / integro-differential equation / regularity / Krein–Rutman theorem
© EDP Sciences, SMAI 2020
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.